Journal article

Moments of the length of line segments in homogeneous planar stit tessellations

  • Thäle, Christoph Département de Mathématiques, Université de Fribourg, Switzerland
    2009
Published in:
  • Image Analysis and Stereology. - 2009, vol. 29, p. 69-76
English Homogeneous planar tessellations stable under iteration (STIT tessellations) are considered. Using recent results about the joint distribution of direction and length of the typical I-, K- and J-segment we prove closed formulas for the first, second and higher moments of the length of these segments given their direction. This especially leads to the mean values and variances of these quantities and mean value relations as well as general moment relationships. Moreover, the relation between these mean values and certain conditional mean values (and also higher moments) is discussed. The results are also illustrated for several examples.
Faculty
Faculté des sciences et de médecine
Department
Département de Mathématiques
Language
  • English
Classification
Mathematics
License
License undefined
Identifiers
Persistent URL
https://folia.unifr.ch/unifr/documents/301272
Statistics

Document views: 3 File downloads:
  • thale_mll.pdf: 1